# SDR SWAA031982

- Difficulty date: September 4, 2003
- Submitted: September 17, 2003
- Operation: Air carrier
- Aircraft: 086SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22827
- Aircraft time: 66,945 hours, 73,240 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Diode
- Part number: 1N3311B
- Condition: Faulty
- Location: P6 Panel
- Stage of operation: AP
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: B

## Discrepancy

DECLARED EMERGENCY, LANDING GEAR WOULD NOT ILLUMINATED DOWN AND LOCKED WITH GEAR LEVER IN DOWN POSITION, RECYCLED GEAR NO CHANGE.  REMOVED AND REPLACED M208 DIODE AND ADJUSTED GEAR EXTENSION CABLE PER MM.
